# SDR ASAA1057473

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 3,979 hours, 1,175 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRE DEPARTURE LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  VERIFIED DISCREPANCY.  FOUND CB OPEN FOR LEFT SIDE WINDOW HEAT CONTROL.  INSPECTED AND RESET CB PER MM 20 60 01.  TESTED WINDOW HEAT REF MM 30 41 11.  TESTS OK.  BITE TEST NO FAULTS.  GROUND TEST VERIFICATION OK.  SEAMC NOTIFIED.  NO HISTORY 90 DAYS.
